MAUDE Adverse Event Report: ETHICON INC. SILK BLK 18IN 5-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 18IN 5-0 S/A P-3 PRM MP; SUTURE, NONABSORBABLE, SILK
Model Number 640G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown dental and oral surgery on 12/3/2019 and suture was used.The suture was broken easily during use.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 02/04/2020.A manufacturing record evaluation was performed for the finished device lot mgq570, and no non-conformances were identified.Additional h3 investigation summary: an unopened sample of product code 640g, lot mgq570 was received for analysis.The complaint sample was not returned for evaluation.During the visual inspection of the sample, no defects were found on the package.The sample was opened, and the swage and attachment area were noted to be as expected.The suture was dispensed without problem and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative sample, no performance - breakage suture was found and the tested sample met the finished goods requirements.

Brand Name
SILK BLK 18IN 5-0 S/A P-3 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9520765
Report Number2210968-2019-91301
Device Sequence Number546615
Product Code GAP
UDI-Device Identifier10705031007369
UDI-Public10705031007369
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number640G
Device Catalogue Number640G
Device Lot NumberMGQ570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date02/04/2020
Patient Sequence Number1